# SDR SIMA20210511004

- Difficulty date: May 11, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 12,965 hours, 8,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH OUTBD FLOOR BEAM SPLICE AT FR.90 IS CORRODED AFT OF BATTERIES (LEVEL2 CORROSION)-C/A-NSTALLED RH OUTBD FLOOR BEAM SPLICE AT FR 90 FWD OF BATTERIES IAW EMB 175 SRM 51-40-08
